# SDR AALA202411251951

- Difficulty date: November 1, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 35,568 hours, 15,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812637
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHIELD LOCATED FROM STA 498 TO STA 502, RBL 25. REPLACED SHIEL PER AARD 51-00-05-1.
